# SDR ASAA2015033011181

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 52,584 hours, 29,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AA52463A03
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERWING EXIT HANDLE FLOODLIGHTS INOPERATIVE AT LT FWD OVERWING EXIT.  ACFT GROUNDED.  RELAMPED AND TESTED IAW MM 33-51-11-962-002.  OPS NORMAL.
